Antonio Masiello
Antonio Masiello
Professore di Analisi Matematica
Email verificata su poliba.it
TitoloCitata daAnno
Variational methods in Lorentzian geometry
A Masiello
Routledge, 2017
1502017
Solitons and the electromagnetic field
V Benci, D Fortunato, A Masiello, L Pisani
Mathematische Zeitschrift 232 (1), 73-102, 1999
841999
On the energy functional on Finsler manifolds and applications to stationary spacetimes
E Caponio, MÁ Javaloyes, A Masiello
Mathematische Annalen 351 (2), 365-392, 2011
58*2011
On the existence of geodesics on stationary Lorentz manifolds with convex boundary
F Giannoni, A Masiello
Journal of functional analysis 101 (2), 340-369, 1991
561991
A Fermat principle for stationary space-times and applications to light rays
D Fortunato, F Giannoni, A Masiello
Journal of Geometry and Physics 15 (2), 159-188, 1995
531995
A Morse theory for light rays on stably causal Lorentzian manifolds
F Giannoni, A Masiello, P Piccione
Annales de l'IHP Physique théorique 69 (4), 359-412, 1998
421998
A variational theory for light rays in stably causal Lorentzian manifolds: Regularity and multiplicity results
F Giannoni, A Masiello, P Piccione
Communications in mathematical physics 187 (2), 375-415, 1997
411997
A generalized index theorem for Morse-Sturm systems and applications to semi-Riemannian geometry
F Giannoni, A Masiello, P Piccione, D Tausk
arXiv preprint math/9908056, 1999
371999
On the geodesic connectedeness of Lorentzian manifolds
V Benci, D Fortunato, A Masiello
Mathematische Zeitschrift 217 (1), 73-93, 1994
271994
Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric
E Caponio, MÁ Javaloyes, A Masiello
Annales de l'IHP Analyse non linéaire 27 (3), 857-876, 2010
232010
The Fermat principle in general relativity and applications
F Giannoni, A Masiello, P Piccione
Journal of Mathematical Physics 43 (1), 563-596, 2002
232002
On the existence of a closed geodesic in stationary Lorentz manifolds
A Masiello
Journal of differential equations 104 (1), 48-59, 1993
211993
Time-like periodic trajectories in stationary Lorentz manifolds
A Masiello
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 531-545, 1992
211992
Geodesics on product Lorentzian manifolds ()
F Giannoni, A Masiello
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 12 (1), 27-60, 1995
201995
A Morse theory for massive particles and photons in general relativity
F Giannoni, A Masiello, P Piccione
Journal of Geometry and Physics 35 (1), 1-34, 2000
192000
Convexity and the finiteness of the number of geodesics. Applications to the multiple-image effect
F Giannoni, A Masiello, P Piccione
Classical and Quantum Gravity 16 (3), 731, 1999
181999
A timelike extension of Fermat's principle in general relativity and applications
F Giannoni, A Masiello, P Piccione
Calculus of Variations and Partial Differential Equations 6 (3), 263-283, 1998
181998
Solitary waves in classical field theory.
V Benci, D Fortunato
Nonlinear analysis and applications to physical sciences, 2004
172004
Trajectories of charged particles in a region of a stationary spacetime
E Caponio, A Masiello
Classical and Quantum Gravity 19 (8), 2229, 2002
172002
Asymptotically linear elliptic problems at resonance
A Masiello, L Pisani
Annali di Matematica Pura ed Applicata 171 (1), 1-13, 1996
171996
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20